# SDR 2007UALA01893

- Difficulty date: June 7, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 28,814 hours, 8,113 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY EXIT LIGHTS IN CABIN EXCEPT FLOOR PATH LIGHTS ON IN CRUISE MOMENTARILY WITHOUT SWITCH ON.   [07-03-07]  CONFERED WITH FLT CREW. LIGHTS CAME ON FOR 30 SEC THEN REMAIN OUT. CYCLE EMERG LIGHTS SWITCH AND CHECKED EMERG LIGHT. OPS CK GOOD.
